The Annals of Statistics

Note: Correction to Minimax Tests and the Neyman-Pearson Lemma for Capacities

Peter J. Huber and Volker Strassen

Full-text: Open access

Article information

Source
Ann. Statist., Volume 2, Number 1 (1974), 223-224.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176342630

Digital Object Identifier
doi:10.1214/aos/1176342630

Zentralblatt MATH identifier
0269.62020

JSTOR
links.jstor.org

Citation

Huber, Peter J.; Strassen, Volker. Note: Correction to Minimax Tests and the Neyman-Pearson Lemma for Capacities. Ann. Statist. 2 (1974), no. 1, 223--224. doi:10.1214/aos/1176342630. https://projecteuclid.org/euclid.aos/1176342630


Export citation

See also

  • Original Paper: Peter J. Huber, Volker Strassen. Minimax Tests and the Neyman-Pearson Lemma for Capacities. Ann. Statist., Volume 1, Number 2 (1973), 251--263.